Change search
ReferencesLink to record
Permanent link

Direct link
Prop profile of bi-Hamiltonian structures
Stockholm University, Faculty of Science, Department of Mathematics.
2010 (English)In: Journal of Noncommutative Geometry, ISSN 1661-6952, Vol. 4, no 2, 189-235 p.Article in journal (Refereed) Published
Abstract [en]

Recently S. A. Merkulov established a link between differential geometry and homological algebra by giving descriptions of several differential geometric structures in terms of minimal resolutions of props. In particular he described the prop profile of Poisson geometry. In this paper we define a prop such that representations of its minimal resolution in a vector space V are in a one-to-one correspondence with bi-Hamiltonian structures, i.e., pairs of compatible Poisson structures, on the formal manifold associated to V.

Place, publisher, year, edition, pages
2010. Vol. 4, no 2, 189-235 p.
Keyword [en]
Bi-Hamiltonian structures, graded manifolds, compatible Lie algebras, L-infinity algebras, operads, props, Koszul duality theory
National Category
URN: urn:nbn:se:su:diva-49115DOI: 10.4171/JNCG/53ISI: 000275191200002OAI: diva2:376481
authorCount :1Available from: 2010-12-10 Created: 2010-12-10 Last updated: 2010-12-10Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text
By organisation
Department of Mathematics
In the same journal
Journal of Noncommutative Geometry

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 26 hits
ReferencesLink to record
Permanent link

Direct link